Ask an expert
Question

21 Oct

Light headed after oxygen
When I was in hospital recently I was given oxygen. After half an hour I felt light headed & faint. Is it possible to have an overdose of oxygen?
Answer 253 views
Expert
CyberDoc
CyberDoc

21 Oct

Hi Carol
Yes, it could have been due to the oxygen/carbon dioxide ratio that was abnormal for a while (we actually need carbon dioxide as well, otherwise we stop breathing!). I hope that you feel better now. Good luck and stay safe. 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17870 votes
Vote